# SDR 06FDEA02998

- Difficulty date: August 17, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01252: RHW LE SLAT TRACK NR 16 I/B RIB FOUND CRACKED.  SNRM N01252: CRACKED RHW LE SLAT TRACK NR 16 I/B RIB REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
